# SDR SWAA2023091198573

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 33,170 hours, 15,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PUSHBACK THE CAPTAIN SIDE EMERGENCY EXIT OVERWING LIGHTS ILLUMINATED<[01] R&R O/W EXIT LIGHTS POWER SUPPLY PER AMM 33-51-06; OPS CK NORMAL
